# SDR DHL9872165D

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 65244805
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT MLG UPLOCK SUPPORT FITTING CRACKED AT AFT MOUNT LUG.  REMOVED AND REPLACED FITTING PER SRM 51-14-1.  N/R 7591.
